# SDR SCNA20251103425

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 71,726 hours, 41,804 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Empty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF ENG 2 OIL QTY WENT TO ZERO THEN ENG OIL PRESSURE DECREASED TO RED RANGE THEN TO ZERO PRECAUTIONARY SHUT DOWN NR 2 ENG. REMOVED AND REPLACED #2 ENGINE ON W/O 990509 TASK CARD 7100000000. OPS CHECKS GOOD REF 71-00-02
